# SDR P2EA001015

- Difficulty date: April 4, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FORWARD FUSELAGE SKIN AT STATION 196.5 TO 203.5 AT LBL 3 WITH CRACK .75 INCH IN LENGTH.  (M)
